Couldn't find what you looking for?

TRY OUR SEARCH!

Ive been on ORTHO TRI-CYCLEN LO for 3 weeks now...Im taking birth control because of the bad cramps I get when my period comes....A week after taking ORTHO TRI-CYCLEN LO my period came...I thought it'll be less days because I usually get my period for 6 to 7 days...it sort of helped with the cramps but my period has not stopped...its been two weeks now I have my period for...this is the longest I ever had my period...I cant deal with having my period for 2 weeks or more...Im thinking of not taking the pills anymore...is this normal? What should I do?

Loading...

I am on Alesse. The same thing has also been happening to me. When I first started taking Alesse, I had unbearable cramps for about 2 months. After that everything was regular and fine, my period was still it's usual length (about 6 days), and I never had cramps anymore. Recently, for the past 3 motnhs or so, my period has been coming about 5 days earlier than it usually comes, I find this also very awkward. I know I am not pregnant, but I'm unsure of what it could be. I have also considered getting off the pill. But I have heard many doctors say that you should be on it for about a year for it to adjust properly to your body, which is what is possibly happening to you and I, and many other people as well.

Hope everything works out for you!
Reply

Loading...

you mentioned that you know you are not pregnant.. is that a possibility when you have a prolonged period while on birth control? I have been on Loestrin24 for three months now and i have had my period for the past 2 weeks and i haven't missed a pill.. could that prolonged period be due to pregnancy?
Reply

Loading...

i am on loestrin 24 fe also and i started the pills at the end of my cycle and the fourth day i was on the pill my cycle came back and i have been on it for 3 weeks now. to top it off im starting to cramp in my pelvic area. i have anxiety so this is not settling very well with me. can someone please give me some insight?
Reply

Loading...